MathSciNet Relay Station
MathSciNet bibliographic data
MR2137021 65D30
Eslahchi, M. R.; Dehghan, M.; Masjed-Jamei, M. On numerical improvement of the first kind Gauss-Chebyshev quadrature rules. Appl. Math. Comput. 165 (2005), no. 1, 5–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement